MAUDE Adverse Event Report: IMMUCOR, INC. TPHA SCREEN TEST CELLS; FOR THE DETECTION OF ANTIBODIES TO TREPONEMA PALLIDUM

IMMUCOR, INC. TPHA SCREEN TEST CELLS; FOR THE DETECTION OF ANTIBODIES TO TREPONEMA PALLIDUM
Catalog Number 0066826
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor review concluded that the probability of occurrence of harm (poh) is improbable (b)(6).The severity of a transfusion transmitted (b)(6) is considered serious because the resulting injury (infection) would require medical attention.This mdr is linked to (b)(6).
 
Event or Problem Description
On (b)(6) 2017, immucor deemed an mdr reportable to fda, due thirty (30) days from the date of (b)(6) 2017 for tpha screen test cells (lot number 280006).

Brand Name
TPHA SCREEN TEST CELLS
Common Device Name
FOR THE DETECTION OF ANTIBODIES TO TREPONEMA PALLIDUM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6592307
Report Number1034569-2017-00094
Device Sequence Number19007880
Product Code MYR
UDI-Device Identifier10888234001485
UDI-Public10888234001485
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
BK120021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/30/2017
Device Catalogue Number0066826
Device Lot Number280006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Initial Report FDA Received Date05/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1